# SDR SWIA2025062400206

- Difficulty date: February 6, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL PANEL HAS CORROSION AT FS501   (C-CHECK RO 06/23/2025)REMOVED CORROSION FROM LH PRESSURE FLOOR SILL PANEL AT FS501 REF. CRJ-200 SRM 51-21-06, PERFORMED EVALUATION WITH-IN REF. CRJ-200 SRM 53-41-45 AND COMPLIED WITH ALL THE STEPS OF THE  REO 601R-53-41-666 REV. -C DATE 2012-11-06,COMPLIED WITH 51-900-1003-SKY
